Panadol Optizorb Paracetamol 500mg Pain Relief Tablets 20 Pack

Panadol with Optizorb formulation is absorbed faster than regular Panadol tablets, whilst being effective on pain and gentle on stomachs.

Features:

  • Panadol with Optizorb Formulation
  • Pack contents: x 20pk
  • Temporarily relieves pain or discomfort associated with:
    • Headache
    • Toothache
    • Cold & flu symptoms
    • Migraine
    • Muscular aches
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Fever
  • Absorbed 25% faster than regular Panadol tablets
  • Gentle on stomachs
  • ARTG No: 186245
  • Country of origin: Australia

Directions:

  • Adults: take 1-2 tablets every 4-6 hours with water as required (max. 8 tablets in 24 hours)
  • Children aged 7-12: take 1/2-1 tablets every 4-6 hours with water as required (max. 4 tablets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • If symptoms persist consult your healthcare professional
Product Reviews

4.5

5 Star
274
4 Star
46
3 Star
23
2 Star
3
1 Star
3
5 star rating

09 March 2019

great deal!! and fast delivery

Was this helpful? YesNo

5 star rating

21 February 2019

Perfect

Was this helpful? YesNo

5 star rating

07 November 2018

As good as I expected

Was this helpful? YesNo

5 star rating

04 November 2018

panadol always works well

Was this helpful? YesNo

5 star rating

20 October 2018

Very effective product and reasonably priced. Good offering.

Was this helpful? YesNo